MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Turkish journal of pediatrics · 2013

Posterior reversible encephalopathy syndrome due to pulse methylprednisolone therapy in a child.

İncecik Faruk, Hergüner M Özlem, Yıldızdaş Dinçer, Yılmaz Mustafa, Mert Gülen, Horoz Özden O, Altunbaşak Şakir

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Posterior reversible leukoencephalopathy syndrome (PRES) is a recently described disorder with typical radiological findings of bilateral grey and white matter abnormalities in the posterior regions of the cerebral hemispheres. It has been described in children in association with some medications, renal disease, autoimmune disease, transplantation, and sepsis. In this report, we discuss an eight-year-old boy with PRES during pulse methylprednisolone therapy. In conclusion, PRES is a neurological complication of pulse methylprednisolone therapy, which responds favorably to prompt therapy withdrawal and blood pressure control.

Для цитирования: İncecik Faruk, Hergüner M Özlem, Yıldızdaş Dinçer, Yılmaz Mustafa, Mert Gülen, Horoz Özden O, Altunbaşak Şakir. Posterior reversible encephalopathy syndrome due to pulse methylprednisolone therapy in a child.. The Turkish journal of pediatrics. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.